50 Years of the Veneziano Model: From Dual Models to Strings, M-theory and Beyond

Europe/Rome
Galileo Galilei Institute (GGI), Largo Enrico Fermi 2, Arcetri, Firenze

Galileo Galilei Institute (GGI), Largo Enrico Fermi 2, Arcetri, Firenze

Largo Enrico Fermi 2, Arcetri, Florence (Italy)
Description
Formula of the Veneziano amplitude

This conference will celebrate the 50th anniversary of Veneziano’s amplitude, which led to the development of string theory. It will give an opportunity to not only look back at the history of the subject but to survey the present and future status of the field.

The format of the meeting will include one day of historical talks. The other three days will include a number of talks by leading scientists devoted to various topics of current interest.

Registration will be possible on this web site starting from the 15th of December.

The list of speakers includes: L. F. Alday, N. Arkani-Hamed, A. Armoni, C. Bachas, Z. Bern, M. Bianchi, A. Cappelli, T. Damour,  E. D’Hoker, F. Gliozzi, P. Goddard, M.B. Green, M. Guica, J. Harvey, Z. Komargodski, J. Maldacena, A. Neveu,  H. Ooguri, F. Quevedo, E. Rabinovici, M. Schnabl, A. Sen, O. Schlotterer, A. Uranga, I. Valenzuela, G. Veneziano, A. Zhiboedov.

 


 


Organizing commettee: C. Bachas, M. Billo', P. Di Vecchia, M. Green, A. Lerda, E. Rabinovici, R. Russo

Sponsored by

 


Participants
  • Adi Armoni
  • Alberto Lerda
  • Alberto Santambrogio
  • Aldo Cotrone
  • Alessandro Bombini
  • Alessandro Sfondrini
  • Alessio Caddeo
  • Alexander Zhiboedov
  • Andrea Addazi
  • Andrea Cappelli
  • André Neveu
  • Angel Uranga
  • Anna Ceresole
  • Antonino Marciano'
  • Arnab Rudra
  • Ashoke Sen
  • Ayiman Aboud
  • Bianca Letizia Cerchiai
  • Boris Pioline
  • Carlo Angelantonj
  • Carlo Maccaferri
  • Carlos Cardona
  • Costas Bachas
  • Daniele Dominici
  • Dimitri Colferai
  • Dmitri Sorokin
  • Domenico Seminara
  • edi gava
  • Eduardo Casali
  • Edwin Ireson
  • Eliezer Rabinovici
  • Eric D'Hoker
  • Fabio Zwirner
  • Ferdinando Gliozzi
  • Fernando Quevedo
  • Filippo Colomo
  • Francesco Bigazzi
  • francesco fucito
  • Franco Pezzella
  • Gabriele Martelloni
  • Gabriele Veneziano
  • Giancarlo Rossi
  • Gianfranco Pradisi
  • Giovanni Marozzi
  • Henrik Johansson
  • Hirosi Ooguri
  • Igor Pesando
  • Irene Valenzuela
  • Jan Gerken
  • Jeffrey Harvey
  • JIN U KANG
  • Juan Maldacena
  • Kara Farnsworth
  • Leonardo Castellani
  • Lorenzo Bianchi
  • Luis Fernando Alday
  • Mani Bhaumik
  • Marcello Ciafaloni
  • Marco Ademollo
  • Marco Billo'
  • Marialuisa Frau
  • Martin Schnabl
  • Massimo Bianchi
  • Matteo Bertolini
  • Maurizio Gasperini
  • Michael Green
  • Michele Cicoli
  • Monica Guica
  • Niccolò Cribiori
  • Nima Arkani-Hamed
  • Oliver Schlotterer
  • Paolo Di Vecchia
  • Pedro F. Ramirez
  • Peter Goddard
  • Piotr Tourkine
  • Praxitelis Ntokos
  • Raffaele Marotta
  • Renann Lipinski Jusinskas
  • Richard Brower
  • Roberto Casalbuoni
  • Rodolfo Panerai
  • Rodolfo Russo
  • Sara Bonansea
  • Sergio Luigi Cacciatori
  • Simone Noja
  • Stefano Lanza
  • Stefano Sciuto
  • Thibault DAMOUR
  • Vladimir Bashmakov
  • Yegor Korovin
  • Zohar Komargodski
  • Zvi Bern
    • 09:00 11:00
      Scientific session I: (chair Alberto Lerda) Rectorate of the University of Florence, Piazza San Marco 4

      Rectorate of the University of Florence, Piazza San Marco 4

      • 09:00
        Registration 20m
      • 09:20
        Opening 10m
      • 09:30
        Fernando Quevedo: A Brief History of String Phenomenology/Cosmology. 1h
        Slides
      • 10:30
        Angel Uranga: D-brane Instanton Effects in String Theory. 30m
        Slides
    • 11:00 11:30
      Coffee break 30m Rectorate of the University of Florence, Piazza San Marco 4

      Rectorate of the University of Florence, Piazza San Marco 4

    • 11:30 13:10
      Historical session: (chair Marco Ademollo)
      • 11:30
        Gabriele Veneziano: The Beginning of a Fifty-years-old Adventure. 25m
        Slides
      • 11:55
        Peter Goddard: The Emergence of String Theory from the Dual Resonance Model. 25m
        Slides
      • 12:20
        André Neveu: The Dawn of Supersymmetry. 25m
        Slides
      • 12:45
        Richard Brower: The No Ghost Theorem -- Back to the Future 25m
        Slides
    • 13:10 14:40
      Lunch 1h 30m Free

      Free

      Free time for lunch (not provided)

    • 14:40 16:20
      Historical session: (chair Stefano Sciuto) Rectorate of the University of Florence, Piazza San Marco 4

      Rectorate of the University of Florence, Piazza San Marco 4

      • 14:40
        Andrea Cappelli: Presentation of the book "The birth of String Theory" 25m
        Slides
      • 15:05
        Michael Green: From Strings to Superstrings and Beyond. 25m
        Slides
      • 15:30
        Eliezer Rabinovici: Dualities, Dualities, Dualitities. 25m
        Slides
      • 15:55
        Costas Bachas: D-branes: A Tribute to Joe. 25m
        Slides
    • 16:20 17:30
      Aperitivo 1h 10m Rectorate of the University of Florence, Piazza San Marco 4

      Rectorate of the University of Florence, Piazza San Marco 4

    • 17:30 18:30
      Public Lecture: (chair Roberto Casalbuoni) Rectorate of the University of Florence, Piazza San Marco 4

      Rectorate of the University of Florence, Piazza San Marco 4

      • 17:30
        Gabriele Veneziano: "Spazio, tempo e materia attraverso un secolo di rivoluzioni" 1h Rectorate, University of Florence

        Rectorate, University of Florence

        Slides
    • 10:00 11:00
      Scientific session II: (chair Costas Bachas)
      • 10:00
        Luis Fernando Alday: The Analytic Conformal Bootstrap and Applications to Large N Theories. 1h
        Slides
    • 11:00 11:30
      Coffee break 30m GGI

      GGI

    • 11:30 12:30
      Scientific session II: (chair Costas Bachas)
      • 11:30
        Ferdinando Gliozzi: The Conformal Bootstrap Approach to Critical Phenomena. 30m
        Slides
      • 12:00
        Irene Valenzuela: Swampland Constraints on Field Distances and Naturalness. 30m
        Slides
    • 12:30 14:00
      Lunch 1h 30m GGI

      GGI

    • 14:00 15:30
      Scientific session II: (chair Eliezer Rabinovici)
      • 14:00
        Ashoke Sen: Developments in Soft Theorems. 1h
        Slides
      • 15:00
        Discussion session 30m
    • 18:30 23:00
      Social Dinner 4h 30m Tenuta di Artimino

      Tenuta di Artimino

    • 09:30 10:30
      Scientific session III: (chair Marco Billò)
      • 09:30
        Zvi Bern: From the Veneziano Amplitude to the Double Copy. 1h
        Slides
    • 10:30 11:00
      Coffee break 30m GGI

      GGI

    • 11:00 12:30
      Scientific session III: (chair Marco Billò)
      • 11:00
        Adi Armoni: Holographic Corrections to the Veneziano Amplitude. 30m
        Slides
      • 11:30
        Massimo Bianchi: Soft Corrections to Ultra-Planckian Scattering. 30m
        Slides
      • 12:00
        Nima Arkani-Hamed: Positive Geometry of Effective Field Theory and String Theory Scattering Amplitudes 30m
    • 12:30 14:00
      Lunch 1h 30m GGI

      GGI

    • 14:00 15:00
      Scientific Session IV: (chair Paolo Di Vecchia)
      • 14:00
        Monica Guica: JT-bar Deformed CFTs and Their Holographic Dual. 30m
        Slides
      • 14:30
        Thibault Damour: High-energy Gravitational Scattering: from ACV to EOB. 30m
        Slides
    • 15:00 15:30
      Coffee break 30m GGI

      GGI

    • 15:30 17:00
      Scientific Session IV: (chair Paolo Di Vecchia)
      • 15:30
        Juan Maldacena: Traversable Wormholes. 1h
        Slides
      • 16:30
        Discussion session 30m
    • 09:30 10:30
      Scientific session V: (chair Michael Green)
      • 09:30
        Eric D'Hoker: Superstring Amplitudes and Effective Interactions. 1h
        Slides
    • 10:30 11:00
      Coffee break 30m GGI

      GGI

    • 11:00 12:30
      Scientific session V: (chair Michael Green)
      • 11:00
        Oliver Schlotterer: Heterotic- and Bosonic-String Amplitudes from Field Theories. 30m
        Slides
      • 11:30
        Martin Schnabl: Universal Solutions in Open String Field Theory Revisited. 30m
        Slides
      • 12:00
        Jeffrey Harvey: Hecke Operators and Rational Conformal Field Theory Characters. 30m
        Slides
    • 12:30 14:00
      Lunch 1h 30m GGI

      GGI

    • 14:00 15:00
      Scientific session VI: (chair Rodolfo Russo)
      • 14:00
        Zohar Komargodski: From the Veneziano Amplitude to Planar Gauge Theories. 1h
        Slides
    • 15:00 15:30
      Coffee break 30m GGI

      GGI

    • 15:30 17:00
      Scientific session VI: (chair Rodolfo Russo)
      • 15:30
        Alexander Zhiboedov: Finite Energy Sum Rules in CFTs 30m
        Slides
      • 16:00
        Hirosi Ooguri: Symmetry in Quantum Gravity. 30m
        Slides
      • 16:30
        Discussion session and closing 30m
Your browser is out of date!

Update your browser to view this website correctly. Update my browser now

×